# SDR UALA2012083104920

- Difficulty date: August 30, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,341 hours, 13,553 cycles
- Engine: Pwa PW4056
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: SRDLOC12H
- Part serial: 29
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FLAP SPLIT BETWEEN 25 AND 30.  WITH FLAPS SELECTED 30 FOUND LEFT NEEDLE READING MID OF 30 INDICATED AND RIGHT NEEDLE READING APPROX 27.5 DEG REPLACED FLAP POSITION INDICATOR REF MM & BOTH NEEDLES ALIGNED TOGETHER AT ALL FLAP SETTINGS.  RAN FLAPS SEVERAL TIMES FULL TRAVEL ALL CHECK'S GOOD. (FLAPS WERE NOT LOCKED OUT AT ARRIVAL AND NO EICA S MESSAGES WERE DISPLAYED)
